# SDR RAIA990537

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Engine: Pwa PW120
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: S0003007620000
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7404 - STL - LEFT ENGINE ITT ERRATIC.  MAINTENANCE REPLACED H/P PORT DUCT ASSEMBLY ON LEFT ENGINE.  (M)
